# SDR 06FDEA2841

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT FOUND CORROSION WITH EXF ON FRAME AT STA 547 X= 30.  REPAIRED FRAME IAW SRM 53-30-00 VOL 1 FIG 5 (REF SRM 53-00-01 VOL 1 FIG 8).  FABRICATE PARTS IAW DETAIL PARTS TRAVELER I016354/N01354 & IAW SRM 53-30-00 VOL 1 FIG 5.
